How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask the-good-doctor Your Own Question
the-good-doctor
the-good-doctor, Board Certified Physician
Category: Dermatology
Satisfied Customers: 66779
Experience:  Medical Doctor
55099014
Type Your Dermatology Question Here...
the-good-doctor is online now

I've been diagnosed with scabies but my gp isnt taking me

Customer Question

Hi, I've been diagnosed with scabies but my gp isnt taking me seriously when I say I'm infested. They are falling out of my hair and off my skin all the time. I am putting the cream on every other day and they are getting worse not better, my fingers and feet are now getting crusty but it is my hair and face that are the worst, they are hatching every day. This has been going on for months, at first everyone said I was nuts, now they have finally agreed but I am worried I shouldn't be going to work and have had to isolate myself from my family. I am having trouble breathing an diarrhoea, I feel depressed and agitated and the itching is driving me insane. The nhs say the creme will work but it's not and I am going nuts. I have read there is oral medicine for infestations but the nhs wont prescribe. I wanted to get a private appt before I put others at risk. Thank you
Assistant: How long have you been dealing with this issue? Any other skin concerns?
Customer: I have noticed hair loss and an itchy scalp for a year along with rashes on my face and hit flushes. NHS said I was hormonal. My son got lice in dec so we all treated ourselves. At same time I had flu. From the beginning of December this has been going on. You can see them come out of me in the bath and on my floors and worktops...its making me ill
Assistant: Anything else in your medical history you think the Doctor should know?
Customer: What would be relevant? I take tyrosine, methylphenidate and lamotigine and stains? Statins not stains!
Submitted: 6 days ago.
Category: Dermatology
Expert:  the-good-doctor replied 6 days ago.

Hello. I'm The Good Dr., licensed and practicing physician. Excellent service is my goal.

Expert:  the-good-doctor replied 6 days ago.

still need help?

Customer: replied 6 days ago.
Sorry yes, I still need help please.
Expert:  the-good-doctor replied 5 days ago.

have you taken ivermectin?